# SDR C2XA01CL044

- Difficulty date: March 2, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455501REVF
- Part serial: 0397
- Condition: Failed
- Location: Cockpit
- Part time: 144 hours, 107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA FLIGHT 4100 THE CREW REPORTED AFTER TAKEOFF THE LANDING GEAR LEVER DISAGREE MESSAGE CAME ON THE ECIAS ALONG WITH 3 UP RED INDICATIONS.  THE GEAR WAS RECYCLED UNSUCESSFULLY.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER MODULE AND PERFORMED OPERATIONAL CHECKS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
